# SDR SIMA20130520007

- Difficulty date: May 19, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 26,049 hours, 23,489 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AN ENGINE AIR INLET ANTI-ICE VALVE CAME OPEN WITH PB SELECTED OFF.  TAT INFLIGHT WITH VALVE OPEN EXCEEDED + 20 F.  RECEIVED AN ASSOCIATED EICAS MESSAGE OF NO ICE ANTI-ICE.  REPAIRED IAW AMM 30-21-06.
